MathSciNet Relay Station
MathSciNet bibliographic data
MR1963749 (2003m:46013) 46B03 (46E15)
Hájek, Petr Smooth norms on certain $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2049–2051 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement